Alert archive / Wisconsin / Wind Chill Advisories in 2011

Wind Chill Advisory 4, NWS Milwaukee, WI

February 8, 201120 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 8, 2011, 3:54 AM CST for 20 counties in Wisconsin. It took effect at Feb 8, 2011, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 3:54 AM CST (09:54 UTC)
In effect from
Feb 8, 2011, 9:00 PM CST
Expired
Feb 9, 2011, 10:10 AM CST
In force
13 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WWUS43 KMKX 080954
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CST TUE FEB 8 2011

...VERY COLD WIND CHILLS TONIGHT...

.NORTHWEST WINDS WILL CONTINUE TO USHER IN AN ARCTIC AIRMASS INTO
SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO
ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD
TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA
TONIGHT THROUGH WEDNESDAY MORNING. WITH TEMPERATURES STILL FALLING
THIS MORNING...WIND CHILLS MAY STILL APPROACH ADVISORY CRITERIA
FOR AREAS WEST OF MADISON THROUGH MID MORNING.

COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY
AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY
CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING.

WIZ056-062-067-081800-
/O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/
/O.EXT.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
354 AM CST TUE FEB 8 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY. THE PREVIOUS WIND CHILL ADVISORY IS NOW IN
EFFECT UNTIL 9 AM CST THIS MORNING.

* TIMING...THROUGH MID MORNING TODAY AND THEN AGAIN LATE THIS
  EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-051-052-057>060-063>066-068>072-081800-
/O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
354 AM CST TUE FEB 8 2011

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY. 

* TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
DDV
6 follow-up statements
830 
WWUS43 KMKX 081430
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 AM CST TUE FEB 8 2011

...VERY COLD WIND CHILLS TONIGHT...

.NORTHWEST WINDS WILL CONTINUE TO USHER AN ARCTIC AIRMASS INTO
SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO
ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD
TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA
TONIGHT THROUGH WEDNESDAY MORNING. 

COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY
AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY
CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING.

WIZ056-062-067-082230-
/O.CAN.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/
/O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
830 AM CST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY...
...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WIND CHILL ADVISORY FOR THIS MORNING. A WIND CHILL ADVISORY
REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY.

* TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY
  HYPOTHERMIA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-051-052-057>060-063>066-068>072-082230-
/O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
830 AM CST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST WEDNESDAY. 

* TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MRC
662 
WWUS43 KMKX 082124
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CST TUE FEB 8 2011

...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC AIRMASS SPRAWLING ACROSS THE NORTHERN PLAINS AND UPPER
MIDWEST WILL ALLOW TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF
THE REGION TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY
WINDS OF 5 TO 15 MPH WILL RESULT IN VERY COLD WIND CHILL VALUES OF
15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN TONIGHT THROUGH
WEDNESDAY MORNING.

BELOW-ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY
WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH
ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY
MORNING IN SOME AREAS.

WIZ046-047-051-052-056>060-062>072-090530-
/O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
324 PM CST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST WEDNESDAY. 

* TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MRC
889 
WWUS43 KMKX 090303
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CST TUE FEB 8 2011

...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING...

.AN ARCTIC AIRMASS SPRAWLING ACROSS THE NORTHERN PLAINS AND UPPER
MIDWEST WILL ALLOW TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF
THE REGION TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND
WESTERLY WINDS OF 5 TO 15 MPH WILL RESULT IN VERY COLD WIND CHILL
VALUES OF 15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN TONIGHT
THROUGH WEDNESDAY MORNING.

BELOW-ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY
WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH
ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY
MORNING IN SOME AREAS.

WIZ046-047-051-052-056>060-062>072-091115-
/O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
903 PM CST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY.

* TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
394 
WWUS43 KMKX 090912
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CST WED FEB 9 2011

...VERY COLD WIND CHILLS THIS MORNING...

.AN ARCTIC AIR MASS ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST
HAS ALLOWED TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE REGION.
THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO
15 MPH HAVE RESULTED IN VERY COLD WIND CHILL VALUES OF 15 TO 25
BELOW ZERO ACROSS SOUTHERN WISCONSIN EARLY THIS MORNING.

WHILE VALUES WILL RISE ABOVE CRITERIA LATER THIS MORNING...BELOW-ZERO
WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY AS TEMPERATURES
REMAIN IN THE SINGLE DIGITS...WITH WEST WINDS OF 10 TO 15 MPH.
ADVISORY CONDITIONS ARE LIKELY AGAIN TONIGHT INTO THURSDAY
MORNING.

WIZ046-047-051-052-056>060-062>072-091715-
/O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
312 AM CST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* TIMING...THROUGH LATE THIS MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR WARM CLOTHING
...A HAT AND GLOVES.

&&

$$

REM
272 
WWUS43 KMKX 090921
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CST WED FEB 9 2011

...VERY COLD WIND CHILLS THIS MORNING...

.AN ARCTIC AIR MASS ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST
HAS ALLOWED TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE
REGION. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS
OF 5 TO 15 MPH HAVE RESULTED IN VERY COLD WIND CHILL VALUES OF
15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN EARLY THIS MORNING.

WHILE VALUES WILL RISE ABOVE CRITERIA LATER THIS MORNING...BELOW-
ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY AS
TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH WEST WINDS OF
10 TO 15 MPH. ADVISORY CONDITIONS ARE LIKELY AGAIN TONIGHT INTO
THURSDAY MORNING.

WIZ046-047-051-052-056>060-062>072-091730-
/O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
321 AM CST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* TIMING...THROUGH LATE THIS MORNING.

* WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO WITH WEST WINDS OF
  5 TO 15 MPH. 

* IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR WARM CLOTHING
...A HAT AND GLOVES.

&&

$$
569 
WWUS43 KMKX 091610
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1010 AM CST WED FEB 9 2011

...WIND CHILLS IMPROVING THIS MORNING...

WIZ046-047-051-052-056>060-062>072-091715-
/O.CAN.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1010 AM CST WED FEB 9 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WIND CHILL ADVISORY. 

TEMPERATURES WILL CONTINUE TO RISE THROUGH THE DAY...AND END THE
THREAT FOR DANGEROUS WIND CHILL VALUES. HOWEVER...COLD
TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH WILL CONTINUE TO
PRODUCE WIND CHILLS OF 5 TO 15 DEGREES BELOW ZERO THROUGH THE
AFTERNOON. 

$$

MRC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 3:29 AM CST, 25 minutes earlier.

Area forecast discussion, Feb 8, 3:29 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST TUE FEB 8 2011

.TODAY AND TONIGHT...TO BE ADDED SHORTLY.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

COLD NORTHWEST FLOW TO REMAIN ACROSS THE AREA WEDNESDAY AND
THURSDAY...WITH TEMPS RUNNING WELL BELOW NORMAL. MEANWHILE...STRONG
SURFACE HIGH PRESSURE CENTERED TO THE SOUTHWEST WEDNESDAY WILL
FLATTEN AND SLIDE EAST WEDNESDAY NIGHT AND THURSDAY. SHOULD SEE
PLENTY OF SUNSHINE BOTH DAYS WITH THE HIGH IN THE REGION...WHILE
WEAK UPPER WAVE TO MOVE THOUGH WEDNESDAY WILL JUST BRING A
REINFORCING SHOT OF COLD AND DRY AIR.

TEMPERATURES WEDNESDAY WILL STRUGGLE TO HIT 10 DEGREES...WHILE A
BREEZY WEST WIND WILL ONLY ALLOW WIND CHILLS TO RECOVER TO THE -5 TO
-15 RANGE DURING THE AFTERNOON HOURS. TEMPERATURES ARE EXPECTED TO
BE COLDEST WEDNESDAY NIGHT...WITH LOWS GENERALLY 5 TO 15 BELOW. WIND
CHILLS NOT EXPECTED TO BE ANY WORSE THAN TUESDAY NIGHT
THOUGH...BECAUSE COLDER TEMPS WILL BE DUE IN PART TO LIGHTER
WINDS. STILL LOOKS COLD ENOUGH TO THINK WIND CHILL ADVISORY WILL
PROBABLY BE NEEDED FOR ANOTHER NIGHT.

SURFACE WINDS WILL BECOME SOUTHWESTERLY ON THURSDAY...ALLOWING FOR A
SLIGHT MODERATION OF HIGH TEMPS INTO THE LOW TEENS. WINDS WILL BE A
TOUCH LESS THAN WEDNESDAY...BUT ENOUGH TO LIKELY KEEP SUB ZERO WIND
CHILLS GOING THROUGH THE DAY.

.FRIDAY...FORECAST CONFIDENCE...MEDIUM

WEAK SHORTWAVE TROUGH TO SLIDE THROUGH INTO THE GREAT LAKES ON
FRIDAY. THE GFS CONTINUES TO BE THE FARTHEST SOUTH WITH THIS
SYSTEM...BRINGING SOME LIGHT SNOW TO THE FORECAST AREA. THE
NAM...CANADIAN...AND ECMWF SOLUTIONS IN PRETTY GOOD AGREEMENT FOR A
FARTHER NORTH AND A BIT SLOWER EVOLUTION OF THIS SYSTEM...AND
GENERALLY LEANED THE FORECAST IN THIS DIRECTION. FORCING NOT VERY
GOOD EVEN WITH FARTHER SOUTH GFS...SO JUST KEPT SOME SLIGHT CHANCE
POPS GOING. CONTINUED SOUTHWEST LOW LEVEL FLOW SHOULD HELP TEMPS
RECOVER SOME MORE...GETTING BACK INTO THE 20S.

.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM

MILDER TEMPS STILL LOOK IN STORE FOR THE WEEKEND INTO EARLY NEXT
WEEK. TYPICALLY MILD WEST TO SOUTHWEST WINDS WILL PERSIST THROUGH
THIS PERIOD...WHILE HEIGHTS RISE THROUGH THE WEEKEND. WITH A FAIR
AMOUNT OF SUNSHINE POSSIBLE...CURRENTLY EXPECTING HIGHS INTO THE LOW
30S SATURDAY...AND INTO THE MID 30S FOR SUNDAY AND MONDAY. FINALLY
SOME GOOD WEATHER TO MAKE A SNOWMAN OR TWO WITH ALL OF THIS SNOW ON
THE GROUND.

&&

.AVIATION...TO BE ADDED SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY
     FOR WIZ046-047-051-052-056>060-062>072.

     WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ056-062-
     067.

LM...SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR LMZ643>646.

&&

WEDNESDAY THROUGH MONDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...REM/09
Hazardous weather outlook, Feb 7, 6:00 PM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CST MON FEB 7 2011

WIZ046-047-051-052-056>060-062>072-080930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
600 PM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A COLD CANADIAN AIRMASS WILL RETURN TONIGHT. WIND CHILL TEMPERATURES
MAY REACH 15 TO 25 BELOW ZERO DURING THE EARLY MORNING HOURS...WEST
OF MADISON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD CANADIAN AIRMASS WILL LAST THROUGH THE REST OF THE WORK
WEEK...WITH WIND CHILL TEMPERATURES OF 15 TO 25 BELOW ZERO DURING
THE LATE NIGHT AND MORNING HOURS DURING THIS TIME. WIND CHILL
ADVISORIES MAY BE NEEDED AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-080930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
600 PM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BRISK NORTHWEST WINDS AND HIGH WAVES...ESPECIALLY TOWARD OPEN
WATERS...WILL RETURN TONIGHT. SMALL CRAFT ADVISORIES WILL GO INTO
EFFECT LATER TONIGHT. MODERATE FREEZING SPRAY IS ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK WEST WINDS AND HIGH WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN
WATERS...WILL PREVAIL FOR MUCH OF THE WORK WEEK. TIGHT PRESSURE
GRADIENTS WITH A COLD CANADIAN AIRMASS MOVING INTO THE REGION WILL
BE RESPONSIBLE FOR THE WINDS AND WAVES. SMALL CRAFT ADVISORIES MAY
BE NEEDED. MODERATE FREEZING SPRAY IS ALSO POSSIBLE.

DAVIS
WWW.WEATHER.GOV/MKX

Nearby

Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.